MathSciNet Relay Station
MathSciNet bibliographic data
MR269850 (42 #4745) 30.67
Korenbljum, B. I.; Korolevič, V. S. Analytic functions that are regular in a disc and smooth on its boundary. (Russian) Mat. Zametki 7 1970 165–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement